# SDR DALA2024071207043

- Difficulty date: July 4, 2024
- Submitted: July 12, 2024
- Operation: Air carrier
- Aircraft: N356NW
- Make and model: Airbus A320-212
- Aircraft serial: 818
- Aircraft time: 76,322 hours, 35,962 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Door
- Condition: Failed
- Location: Aft O2 Module
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SHIP 3256 DISC: ON LANDING AFT GALLEY O2 MASK DROPPED JUST FWD OF OVERHEAD C/B PANEL. C/A: REMOVED AND REPLACED AFT CENTER FLT ATTENDANT 02 MODULE DOOR MPN 212097-51 PER A320 CMM 35-31-74. PLACARDS REMOVED M PROCEDURES REVERSED. THIS CLOSES THIS MEL, OKAY FOR SVC. 5585994)
